MAUDE Adverse Event Report: COVIDIEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030414
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure to Anastomose (1028); Tissue Breakdown (2681)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, in a laparoscopic gastrectomy, grasping with the two reloads were difficult.The reloads also did not rotate when mounted on the handle.The reloads did not seal properly.The reloads lacked compression and leaked.
 
Additional Manufacturer Narrative
D10 concomitant products: 030414, 030414 endo gia uni 60 3.5 dlu x6, (lot # p2h0312); unknown endo gi, unknown endo gia instrument, (lot # unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in a laparoscopic gastrectomy, grasping with the two reloads were irregular and difficult.The reloads also did not rotate when mounted on the handle.The firing was difficult and the reloads did not seal properly.The reloads lacked compression and leaked.Another reload was used to complete the case.
 
Additional Manufacturer Narrative
D10 concomitant medical product: egiaustnd, egiaustnd endogia ultra univ std stap, (lot # unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22535236
Report Number2647580-2025-02164
Device Sequence Number7473008
Product Code GDW
UDI-Device Identifier10884523002928
UDI-Public10884523002928
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030414
Device Catalogue Number030414
Device Lot NumberP2H0312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/26/2025
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexUnknown